# SDR AMTA200600444

- Difficulty date: July 24, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N305TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Engine: Ge CFM56*
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT NR 1 REVERSER LIGHT REMAINED ILLUMINATED DURING TAXI IN AND AFTER ENGINE SHUTDOWN.  PERFORMED EAU BITE PROCEDURE IAW OF MM REST NO CURRENT FAULT SHOWN OK FOR CONTINUED SERVICE.  (K)
